MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN SELECT II; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDTRONIC, INC. ATTAIN SELECT II; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 6248VAL
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the packaging around the box was opened, the inside sterile wrap around the valve was not sealed.The valve was not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the valve was returned.Analysis was performed and no anomalies were found.The analyst noted that the package was not returned, only received the 6248 valve.Visual inspection was performed for the valve, and confirmed that the valve was not used.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7094466
Report Number2182208-2017-02134
Device Sequence Number11100734
Product Code DTL
UDI-Device Identifier00885074439860
UDI-Public00885074439860
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K052459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number6248VAL
Device Catalogue Number6248VAL
Device Lot Number33921714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1